Jump to content
Important Survey - Please Participate ×

Made another cut really worried


[se...]

Recommended Posts

well 3 days ago I cut from 3.75mgs to 2.5mgs Valium. My journey has been fairly easy the worst part was the c/o from Ativan. I'm extremely worried about this cut for some reason I'm afraid my s/x are going to just pop up outta no where. Symptoms now include all sorts of muscle pains, headaches and more recently my brain literally feels numb. What do you guys think?
Link to comment
Share on other sites

Can't quite tell from your post if you're having more symptoms with this cut or whether you're simply worried.

 

Also can't tell what your crossover and tapering history is, so I wouldn't be able to know if you're going too fast.

 

For some reason, as we near our goal, we get more nervous. I know I did.

Link to comment
Share on other sites

Cutting can be scary because we don't know how our body will react to it.  I don't believe in a taper schedule.  Everyone is different.  I believe in listening to your body and only taper when you feel like you didn't that one dose.  Sympotms will come and go, but as long as you do a long and slow taper, you are doing the most you can.  It is hard to avoid symptom flares, but know that as time goes, things do settle.  Pamper yourself for now and take it easy.  The symptoms you listed are very normal.  Keep up the good work.
Link to comment
Share on other sites

The muscle pain an the headaches have been virtually the whole taper, the brain numbness started about a week and a half ago. I made this last cut 3 days ago, I dont think symptoms have had time to hit yet really I think I'm just worried because I feel like it just can't be this easy. Dont get me wrong ive had plenty of rough days but nothing like some of the things ive read. Thanks for the input guys, it always helps to no someone cares and understands!  ;D
Link to comment
Share on other sites

×
×
  • Create New...